# SDR UIEA2017020500148

- Difficulty date: February 5, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,881 hours, 17,117 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI ICE VALVE STATUS MESSAGE.  COMPLIED WITH  FIM 30-21, FAULT TREE 805 MESSAGE DID NOT RETURN.  SYSTEM IS OK.
